CureZone   Log On   Join
 

Re: Adverse reaction to probiotic. Need opinions please by Zapp ..... Candida & Dysbiosis Forum

Date:   5/16/2007 8:40:45 PM ( 15 years ago ago)
Hits:   5,066
URL:   https://www.curezone.org/forums/fm.asp?i=872546

You almost certainly are NOT having an adverse reaction to the probiotics. Bifidus Lactis is a trade name for a proprietory strain of bifidus developed by DANNON. So...I have reason to believe that you have been eating store bought yogurt. That probably is the source of your relapse. If you've been eating sweetened store bought yogurt, shame on you. But even plain, unsweetened store bought yogurt is almost always contraindicated on a candida diet. Unsweetened store bought yogurt frequently contains lots and lots of unfermented LACTOSE. LACTOSE is a Sugar naturally found in milk.
Only yogurt fermented at home for a full 18-24 hours is recommended on a candida diet. After 24 hours of fermentation virtually ALL of the lactose has been converted into lactic acid by the lactobacteria. Store bought yogurt is often only fermented for 8 hours. That leaves plenty of lactose left in the yogurt, which gives it an appealing "sweet" taste and a longer shelf life.
So, you have feed your candida lots and lots of lactose (milk sugar). Little surprise that your your symptoms reappeared.
This is not your fault. Information on candida is very hard to come by. But now you know. I am cetain that you'll soon have your candida in submission again. And that next time you'll pass on the store bought yogurt.



 

<< Return to the standard message view

fetched in 0.06 sec, referred by www.curezone.org/forums/fmp.asp?i=872546